# SDR DALA2016031101835

- Difficulty date: March 3, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 389-503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP SECTION, BS 389-503, UPPER AND LOWER SURFACES, HAS SEVERAL AREAS OF CORROSION.  INSTALLED RT CUSP WEB AT FS 389-503 IAW SRM 51-41-02, SRM 51-41-01 AND SRM 51-41-05.
